# SDR CALA2024022900596

- Difficulty date: February 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 78,316 hours, 33,778 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 AIRCRAFT ARRIVED WITHOUT FUEL CAP, SEE LP 7181851. SDR SELECTED BY TOMC PER PDA PROCEDURES. REQUEST CDL 28A, PLACARD APPLIED CDL APPLIED DISPATCH DESK: 001 NAME: R.R. DATE: 25-FEB-24- CDL APPROVED BY TOMC PER CDL 28A. REPLACED MISSING FUEL CAP AS PER AMM 28-25-41.
